Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

On an improved elastic dissipation model for a cantilevered beam


Authors: M. A. Zarubinskaya and W. T. van Horssen
Journal: Quart. Appl. Math. 63 (2005), 681-690
MSC (2000): Primary 35B05, 35Q72, 74H45
Published electronically: September 27, 2005
MathSciNet review: 2187926
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will study an improved elastic dissipation model for a cantilevered beam, where the damping is assumed to be proportional to the bending rate of the beam. For an earlier formulated dissipation model for the cantilevered beam it has been recently shown that damping will not always be generated. However, for the improved dissipation model it will be shown in this paper that damping will always be generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B05, 35Q72, 74H45

Retrieve articles in all journals with MSC (2000): 35B05, 35Q72, 74H45


Additional Information

M. A. Zarubinskaya
Affiliation: Delft Institute of Applied Mathematics, Faculty of Electrical Engineering, Mathematics and Computer Science, Delft University of Technology, Mekelweg 4, 2628 CD Delft, The Netherlands
Email: maria@dv.twi.tudelft.nl

W. T. van Horssen
Affiliation: Delft Institute of Applied Mathematics, Faculty of Electrical Engineering, Mathematics and Computer Science, Delft University of Technology, Mekelweg 4, 2628 CD Delft, The Netherlands
Email: W.T.vanHorssen@ewi.tudelft.nl

DOI: http://dx.doi.org/10.1090/S0033-569X-05-00979-4
PII: S 0033-569X(05)00979-4
Received by editor(s): February 2, 2005
Received by editor(s) in revised form: March 16, 2005
Published electronically: September 27, 2005
Article copyright: © Copyright 2005 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website